Article citationsMore>>

D. F. Anderson and P. S. Livingston, “The Zero-Divisor Graph of a Commutative Ring,” Journal of Algebra, Vol. 217, No. 2, 1999, pp. 434-447. doi:10.1006/jabr.1998.7840

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.